International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Properties and Characterizations of Controlled K-g-Fusion Frames within Hilbert C∗-Modules

  • Sanae Touaiher*
  • Roumaissae El Jazzar
  • Mohamed Rossafi

    * Corresponding author

    Abstract

    This paper investigates several aspects of controlled K-g-fusion frames within the setting of Hilbert C∗- modules. We provide detailed characterizations of these frames, highlighting their structural properties and demonstrating how they adapt under transformations by various operators. A significant focus is placed on the relationship between the quotient operator and the controlled K-g-fusion frames, exploring their algebraic properties extensively. The results enrich the theoretical understanding of fusion frames.

    How to Cite

    S. Touaiher, R. El Jazzar, M. Rossafi, Properties and Characterizations of Controlled K-g-Fusion Frames within Hilbert C∗-Modules, Int. J. Anal. Appl. 23 (2025), 111. https://doi.org/10.28924/2291-8639-23-2025-111

    BibTeX
    @article{Touaiher2025,
      author  = {Touaiher, Sanae and El Jazzar, Roumaissae and Rossafi, Mohamed},
      title   = {Properties and Characterizations of Controlled K-g-Fusion Frames within Hilbert C∗-Modules},
      journal = {Int. J. Anal. Appl.},
      volume  = {23},
      year    = {2025},
      pages   = {111},
      doi     = {10.28924/2291-8639-23-2025-111}
    }

    References

    • [1] L. Arambaši´c, On Frames for Countably Generated Hilbert C ∗ -Modules, Proc. Amer. Math. Soc. 135 (2006), 469–478. https://doi.org/10.1090/S0002-9939-06-08498-X.
    • [2] N. Assila, H. Labrigui, A. Touri, M. Rossafi, Integral Operator Frames on Hilbert C ∗ -Modules, Ann. Univ. Ferrara 70 (2024), 1271–1284. https://doi.org/10.1007/s11565-024-00501-z.
    • [3] R.J. Duffin, A.C. Schaeffer, A Class of Nonharmonic Fourier Series, Trans. Amer. Math. Soc. 72 (1952), 341–366. https://doi.org/10.1090/S0002-9947-1952-0047179-6.
    • [4] R. El Jazzar, R. Mohamed, On Frames in Hilbert Modules Over Locally C ∗ -Algebras, Int. J. Anal. Appl. 21 (2023), 130. https://doi.org/10.28924/2291-8639-21-2023-130.
    • [5] A. Karara, M. Rossafi, A. Touri, K-Biframes in Hilbert Spaces, J. Anal. 33 (2025), 235–251. https://doi.org/10.1007/s41478-024-00831-3.
    • [6] A. Khosravi, K. Musazadeh, Controlled Fusion Frames, Methods Funct. Anal. Topol. 18 (2012), 256–265.
    • [7] A. Lfounoune, R. El Jazzar, K-Frames in Super Hilbert C ∗ -Modules, Int. J. Anal. Appl. 23 (2025), 19. https://doi.org/10.28924/2291-8639-23-2025-19.
    • [8] A. Lfounoune, H. Massit, A. Karara, M. Rossafi, Sum of G-Frames in Hilbert C ∗ -Modules, Int. J. Anal. Appl. 23 (2025), 64. https://doi.org/10.28924/2291-8639-23-2025-64.
    • [9] H. Massit, M. Rossafi, C. Park, Some Relations between Continuous Generalized Frames, Afr. Mat. 35 (2024), 12. https://doi.org/10.1007/s13370-023-01157-2.
    • [10] H. Liu, Y. Huang, F. Zhu, Controlled g-Fusion Frame in Hilbert Space, Int. J. Wavelets Multiresolut. Inf. Process. 19 (2021), 2150009. https://doi.org/10.1142/S0219691321500090.
    • [11] V.M. Manu˘ılov, E.V. Troitsky, Hilbert C ∗ -Modules, American Mathematical Society, Providence, 2005.
    • [12] F. Nhari, R. Echarghaoui, M. Rossafi, K-g-Fusion Frames in Hilbert C ∗ -Modules, Int. J. Anal. Appl. 19 (2021), 836–857. https://doi.org/10.28924/2291-8639-19-2021-836.
    • [13] M. Nouri, A. Rahimi, S. Najafizadeh, Controlled K-Frames in Hilbert Spaces, Int. J. Anal. Appl. 4 (2015), 39–50.
    • [14] E.H. Ouahidi, M. Rossafi, Woven Continuous Generalized Frames in Hilbert C ∗ -Modules, Int. J. Anal. Appl. 23 (2025), 84. https://doi.org/10.28924/2291-8639-23-2025-84.
    • [15] Q. Xu, X. Fang, A Note on Majorization and Range Inclusion of Adjointable Operators on Hilbert C ∗ -Modules, Linear Algebra Appl. 516 (2017), 118–125. https://doi.org/10.1016/j.laa.2016.11.025.
    • [16] A. Rahimi, A. Fereydooni, Controlled g-Frames and their g-Multipliers in Hilbert Spaces, An. St. Univ. Ovidius Constanta 21 (2013), 223–236.
    • [17] G. Rahimlou, V. Sadri, R. Ahmadi, Construction of Controlled K-g-Fusion Frames in Hilbert Spaces, U.P.B. Sci. Bull., Ser. A 82 (2020), 111–120.
    • [18] M. Rossafi, F. Nhari, Controlled K-g-Fusion Frames in Hilbert C ∗ -Modules, Int. J. Anal. Appl. 20 (2022), 1. https://doi.org/10.28924/2291-8639-20-2022-1.
    • [19] M. Rossafi, F. Nhari, K-g-Duals in Hilbert C ∗ -Modules, Int. J. Anal. Appl. 20 (2022), 24. https://doi.org/10.28924/2291-8639-20-2022-24.
    • [20] M. Rossafi, F.D. Nhari, C. Park, S. Kabbaj, Continuous g-Frames with C ∗ -Valued Bounds and Their Properties, Complex Anal. Oper. Theory 16 (2022), 44. https://doi.org/10.1007/s11785-022-01229-4.
    • [21] M. Rossafi, S. Kabbaj, Generalized Frames for B(H,K), Iran. J. Math. Sci. Inform. 17 (2022), 1–9. https://doi.org/10.52547/ijmsi.17.1.1.
    • [22] M. Rossafi, M. Ghiati, M. Mouniane, F. Chouchene, A. Touri, S. Kabbaj, Continuous Frame in Hilbert C ∗ -Modules, J. Anal. 31 (2023), 2531–2561. https://doi.org/10.1007/s41478-023-00581-8.
    • [23] M. Rossafi, F. Nhari, A. Touri, Continuous Generalized Atomic Subspaces for Operators in Hilbert Spaces, J. Anal. 33 (2025), 927–947. https://doi.org/10.1007/s41478-024-00869-3.
    • [24] M. Rossafi, S. Kabbaj, ∗-K-Operator Frame for End∗ A (H), Asian-Eur. J. Math. 13 (2020), 2050060. https://doi.org/10.1142/S1793557120500606.
    • [25] M. Rossafi, S. Kabbaj, Operator Frame for End∗ A (H), J. Linear Topol. Algebra 8 (2019), 85–95.
    • [26] M. Rossafi, S. Kabbaj, ∗-K-g-Frames in Hilbert A-Modules, J. Linear Topol. Algebra 7 (2018), 63–71.
    • [27] M. Rossafi, S. Kabbaj, ∗-g-Frames in Tensor Products of Hilbert C ∗ -Modules, Ann. Univ. Paedagog. Crac. Stud. Math. 17 (2018), 17–25.
    • [28] M. Rossafi, K. Mabrouk, M. Ghiati, M. Mouniane, Weaving Operator Frames for B(H), Methods Funct. Anal. Topol. 29 (2023), 111–124.
    • [29] Q. Xu, L. Sheng, Positive Semi-Definite Matrices of Adjointable Operators on Hilbert C ∗ -Modules, Linear Algebra Appl. 428 (2008), 992–1000. https://doi.org/10.1016/j.laa.2007.08.035.
    • [30] L.C. Zhang, The Factor Decomposition Theorem of Bounded Generalized Inverse Modules and Their Topological Continuity, Acta Math. Sin. Engl. Ser. 23 (2007), 1413–1418. https://doi.org/10.1007/s10114-007-0867-2.